# SDR CALA2024061801852

- Difficulty date: June 12, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 66,666 hours, 25,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF A SMALL CRACK ON PRESSURE DECK AT STATION 663.75 AT APPX RBL 35. THIS LOG PAGE IS FOR ESFR REPORTING PURPOSES ONLY. SEE NON-ROUTINE 1980186 FOR WORK PERFORMED. 57-10-10-2R-3. REPAIRED VERTICAL PRESSURE DECK PER SRM 57-10-10-2R-3 CUT OUT DAMAGE AND INSTALL FILLER AND DOUBLER PER NOTED SRM INSPECTION NOT REQUIRED
